# SDR VNAA20240908006

- Difficulty date: August 23, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15322
- Aircraft time: 22,926 hours, 20,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE MOUNTING CORNER OF THE FS319.70, ON GALLEY SERVICE DOOR AREA.    CORROSION ON ANGLE MOUNTING CORNER OF THE FS319.70, ON GALLEY SERVICE DOOR AREA WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01, EVALUATED IS OUT LIMITS PER CRJ 900 SRM 53-21-23-101-002-A02 THEREFORE WAS REPLACED PER CRJ 900 SRM 51-41-02-001-001-A01  AND SRM 51-42-06-001-001-A01
